Limit theorems for the integrals of some branching processes
A. G. Pakes
Stochastic Processes and their Applications, 1975, vol. 3, issue 1, 89-111
Abstract:
A number of limit theorems for the integral of a non-supercritical age-dependent branching process with immigration are found. Some results are given for the subcritical case without immigration, but conditioned to stay positive. Finally a central limit theorem is given for the population size of the subcritical immigration set up under a condition when no limiting distribution exists.
Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(75)90009-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:3:y:1975:i:1:p:89-111
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().